Powerful nighttime relief from severe cold and flu symptomsFormulated to help sleep when cold symptoms are present. Temporarily relieves cold symptoms such as: minor aches and pains, minor sore throat pain, headache, nasal and sinus congestion, runny nose, sneezing, itchy nose or throat, itchy/watery eyes due to hay fever, cough due to minor throat and bronchial irritation. Also temporarily reduces fevers. Honey Lemon flavored infused with Chamomile and White Tea.
ActiveAcetaminophen 650 mg, Diphenydramine HCl 25 mg, Phenylephrine HCl 10 mg
InactiveAcesulfame Potassium, Anhydrous Citric Acid, Aspartame, D&C Yellow #10, FD&C Blue #1, FD&C Red #40, Flavors, Maltodextrin, Silicon Dioxide, Sodium Citrate, Sucrose, Tribasic Calcium Phosphate